# SDR DL72L001982

- Difficulty date: October 5, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 73,310 hours, 49,587 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV FOUND NR 2 ENG COWL RING WORN NR 2 FWD COWL, 5 O''CLOCK TO 7 O''CLOCK NO ED FOR RIVETS.  REMOVED EXISTING REPAIR, FABD NEW REPAIR PER MM 53-11-0 PG 801, INSTALLED NEW COWL RING PER MM 53-11-0 PG 801, APPLIED TEFLON COATING PER PS 900-3-1, 04.
